# SDR DALA2024012901337

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 97,848 hours, 44,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 717 S28-29r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 LIGHTNING STRIKE ON FUSELAGE SKIN AT STA 717 BETWEEN STR 28R AND 29R. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 004-0001:0514-2001/006 00006 REPAIRED LIGHTNING STRIKE DAMAGE PER B757SRM 53-00-01-2R PROCEDURE 28. (0175598)
